It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My daughter was taking Singular and it seems like she put on a few lbs.
Since she quit taking it the weight seems to be dropping off.

Has anyone had problems with this? My daughter is 12.
I have taken Singulair in the past, but for Asthma and never noticed any weight gain. Sorry couldn't help you with that. :wave:
Hmmm, I have never made the connection between Singulair and weight gain. But I have been struggling with my weight for the past year. Of course, I'm almost 30, so it could be a natural drop in metabolism. I'm interested to see if anyone else responds to your post.
Okay thanks!!! Maybe her body is just changing toward a teenager.LOL :D

I have another question. Would taking Singular be helpful in the wintertime as well? Like if you are allergic to dust or mold.
No weight gain and, yes, singular helps me in the winter (specifically because of the dust and mold).

Lu
I take Singulair and I didn't gain any weight!!.
Singulair actually shouldn't have any effect on weight gain from what I understand. It doesn't affect the Central Nervous System so it shouldn't set the body into rest and disgest mode (which generally is what leads to weight gain). However, allergies in general can cause weight gain. I was using "drowzy" antihistimines which made me gain weight. Since I've switch to Singulair I actually lost the weight and am back to normal.
My son is 10 and has been on singular for 2 years. He is very over weight and I am just starting to find out the reason why. The weight gain tracks his singular consumption time period.
[QUOTE=bobhall1935;2920968]My son is 10 and has been on singular for 2 years. He is very over weight and I am just starting to find out the reason why. The weight gain tracks his singular consumption time period.[/QUOTE]
I think Singular can cause different problems with different people. My son developed a horrible vasculitic rash all over his entire body after taking Singular. After numerous visits to the dermatologist and pediatrician, including a consultation with a hematologist and oncologist, the general concensus was that a reaction to Singular was the probable cause. He went off the medication and the rash began to improve rather quickly. I have also had experiences with taking medication that wasn't suppose to cause weight gain, but I believe it did.





All times are GMT -7. The time now is 08:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!